# SDR 2016F00218

- Difficulty date: October 17, 2016
- Submitted: October 20, 2016
- Operation: General aviation
- Aircraft: N245VP
- Make and model: Cessna 525B
- Aircraft serial: 525B0068
- Aircraft time: 697 hours, 652 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Circuit Breaker
- Part number: NS24166D2
- Condition: Tripped
- Location: Brake System
- Part time: 697 hours, 652 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

POWER BRAKE LOW PRESSURE AND ANTI-SKID INOPERATIVE LIGHTS ILLUMINATED. 20AMP SYSTEM CIRCUIT BREAKER FOUND TRIPPED, WOULD NOT RESET. ISSUE OCCURRED ON SHORT-FINAL. EMERGENCY BRAKES USED TO STOP AIRCRAFT.
